MathSciNet Relay Station
MathSciNet bibliographic data
MR2122815 60J20 (60J10)
Janvresse, Élise; De la Rue, Thierry From uniform distributions to Benford's law. J. Appl. Probab. 41 (2004), no. 4, 1203–1210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement